Hey everybody. I started a test e and dianabol cycle. I have 500 mg/ml of test e. I'm taking 250 mg every three days and holy crap have I never experienced being hobbled up like this. I injected into my quad and four days later I'm still stiff as a board. I'm injecting into my quads for now. I checked the BA percentage and it's 2%. I'm assuming this is what is causing it. I do not believe it's an infection because I have no redness, fever, or edema. Just a crippling amount of pain.
Today was my next injection and I did my other quad to see if I may have hit the lymphatic system first time. I know that's rare for a quad injection but the swelling resembled it. Anyways, now my other quad is reacting the same way. I think it might be high BA so I ordered some sterile cottonseed oil to dilute it. Now I just need to know the best way of getting the two oils into the same syringe safely. If any much more experienced users have any idea about the pain I would greatly appreciate any knowledge and experience you have to share.